Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Suffering from raised red rashes all over body, diagnosed as pityriasis rosea. Causes and treatment?

I have a raised, very red rash all over my body. It started on my chest , and on the area here, you can no longer see the individual spots. My GP initially thought it might be pityriasis rosea , but changed her mind when I went back; she seems baffled as to what it could be. I therefore went to a walk in clinic which prescribed antibiotics , but I have seen no results. What do you think this could be and how long do antibiotics take to work?
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hello dear.
Thanks for the query.

pityriasis rosea is thought to ba a viral infection.

it usually follows a viral sore throat or viral fever.

It heals on its own ,

For faster relief topical mild steroids like desonude can be used.

Wishing you good health.

Thank you
Answered: Sat, 23 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor